2020, Vol. 1, Issue 2, Part A
Finite-time blow-up of parabolic PDE with singular coefficients, method of the fundamental solutions
Author(s): Yaremenko Mykola Ivanovich
Abstract: This article is dedicated to the nonlinear second-order partial differential equations of parabolic type with - perturbation, we establish conditions on the nonlinear perturbation of the parabolic operator under which the solutions of initial value problems do not exist for all time that is the solutions blow up.
Pages: 25-35 | Views: 2882 | Downloads: 1855
Download Full Article: Click Here
How to cite this article:
Yaremenko Mykola Ivanovich. Finite-time blow-up of parabolic PDE with singular coefficients, method of the fundamental solutions. Journal of Mathematical Problems, Equations and Statistics. 2020; 1(2): 25-35.